# SDR ASMF200701001

- Difficulty date: January 4, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 50,269 hours, 34,465 cycles
- Engine: Pwa JT8D219
- System (JASC): 3810 · Potable Water System
- Part: Line
- Part number: H151615
- Condition: Leaking
- Location: Water Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, A WATER LEAK WAS DETECTED ON ELECTRICAL/ELECTRONIC COMPARTMENT AT COMPUTERS AREA.  AIRCRAFT WAS SENT TO HANGAR AND DURING MAINTENANCE CHECK, A WATER LINE WAS DETECTED LEAKING ON FORWARD CARGO COMPARTMENT. THE LINE P/N H151-615 WAS REPLACED IAW IPC 38-10-00 FIGURE 2D AND THE LINE P/N S00267AE8E0810 WAS REPAIRED AND REINSTALLED IAW IPC 38-10-00, TESTED CORRECT.
